# SDR AUS20031237

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME AFT CHORD HOLES (3OFF) CRACKED. AFT WEB HOLE CRACKED. FOUND DURING EDDY CURRENT INSPECTION IAW MFG DRAWING737R53-154-01.
